Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC. HORIZON; DENSITOMETER, BONE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC. HORIZON; DENSITOMETER, BONE
Model Number
HORIZON-A
Medical Device Problem Code
Device Displays Incorrect Message (2591)
Health Effect - Clinical Code
Not Applicable (3189)
Date of Event
10/09/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after scan the file failed to open, causing the patient to be re-exposed.Restarting the system resolve the issue.
New Search
Submit an Adverse Event Report
Brand Name
HORIZON
Common Device Name
DENSITOMETER, BONE
Manufacturer
(Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key
7006817
Report Number
1220984-2017-00135
Device Sequence Number
11080871
Product Code
KGI
UDI-Device Identifier
15420045505384
UDI-Public
15420045505384
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
PMA/510(K) Number
KO23398
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Service Personnel
Type of Report
Initial
Report Date
(Section B)
10/09/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Service Personnel
Device Model Number
HORIZON-A
Device Catalogue Number
N/A
Device Lot Number
N/A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/09/2017
Initial Report FDA Received Date
11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1